In this paper we consider the Sturm-Liouville equations on a finite interval which is fractional-linear in the spectral parameter. The inverse spectral problem consisting of the recovering of the operator from the two spectra is investigated and a uniqueness theorem for solution of the inverse problem is proved.
Eigenvalue, scattering function
PASHAYEV, R. T. (2004) "Determination of a Fractional-Linear Pencil of Sturm-Liouville Operators by Two of Its Spectra," Turkish Journal of Mathematics: Vol. 28: No. 3, Article 9. Available at: https://journals.tubitak.gov.tr/math/vol28/iss3/9